Real numbers with polynomial continued fraction expansions

Volume 116 / 2005

J. Mc Laughlin, Nancy J. Wyshinski Acta Arithmetica 116 (2005), 63-79 MSC: Primary 11A55. DOI: 10.4064/aa116-1-6

Authors

  • J. Mc LaughlinDepartment of Mathematics
    Trinity College
    300 Summit Street
    Hartford, CT 06106-3100, U.S.A.
    e-mail
  • Nancy J. WyshinskiDepartment of Mathematics
    Trinity College
    300 Summit Street, Hartford, CT 06106-3100
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image